Been taking 5 mg for 30+ years. Always had issues with lack of sleeping and depression. 25 years ago started taking Deseryl/Trasodone for sleep and as an antidepressant. This combination worked wonderful as I slept like a rock and was not hampered by depression. However, 5 years ago I could no longer tolerate the side effects of the Trasodone, (severe stopped up nose congestion and completely dry scratchy eyes upon waking), so I stopped the med. During the last 5 years my Dr has tried me on at least 15 different meds, that ended up having worse side effect. I'm only getting 2-3 hrs of sleep and that's taking 2-30mg Temazapam, with on/off hourly the rest of the night. Then I lay around all day depressed and unmotivated, with no hope. Occasionally I get a spark, and do a few things, but then the depression returns. My regular MD believes I need to change the antipsychotic med (Fluphenizine) and all other issues that have developed during the last 5 years; insomnia, depression, anxiety, heart beating super fast with any exertion, like walking and feeling terrible about myself. Has ANYONE had similar experiences? Or a suggestion to help?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2014 • 2 answers
Posted 15 Jan 2015 • 3 answers
Posted 20 Apr 2015 • 2 answers
Posted 7 Sep 2015 • 11 answers
Posted 4 Jun 2016 • 1 answer